Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician, via a company representative, concerning a 17 year old female patient, who on approximately 14-MAR-2007 ("approximately 2 months ago"), was vaccinated with the first dose of Gardasil (dose not specified). The day following the vaccination, the patient called the physician to report she had developed a rash on her arm, though not at the injection site, as well as on other parts of her body. The patient presented to the office 2 or 3 days later, and a cream (unspecified) was prescribed as treatment. At the time of this report, it wan unknown if the patient had recovered from the rash. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166